MathSciNet Relay Station
MathSciNet bibliographic data
MR1841717 91B28 (60H07 65C05)
Fournié, Eric; Lasry, Jean-Michel; Lebuchoux, Jérôme; Lions, Pierre-Louis Applications of Malliavin calculus to Monte-Carlo methods in finance. II. Finance Stoch. 5 (2001), no. 2, 201–236.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement